# SDR CA190326018

- Difficulty date: March 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 35,983 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: S53573102249
- Condition: Cracked
- Location: Frame 26
- Part time: 36,274 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE HMV VISIT, UPON INSPECTION(425-535602-DVI-10000-1), CRACK WAS FOUND ON THE R/H FR.26 UPPER CLIP AT STR. 4. REFER TO WO #3342419 NR #00031. PART TO BE REPLACED (TC# 20190326018)
